# SDR C1HA200295002

- Difficulty date: January 30, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY IN FLASHLIGHT.  OPS CHECK OKAY.
